MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 9/26/2023, it was reported by a facility representative via email that ar-2922bc biocomposite pushlock and an ar-1923bc biocomposite pushlock anchors pulled out.This was discovered during a procedure on (b)(6) 2023.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The results of the investigation of this complaint did not change the harm identified during intake.

Brand Name
SUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17966823
Report Number1220246-2023-08266
Device Sequence Number6565368
Product Code HWC
UDI-Device Identifier00888867197664
UDI-Public00888867197664
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberSUTR ANCH, BIO-COMP P-LCK, 2.4 X 11.3
Device Catalogue NumberAR-2922BC
Device Lot Number15066537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/11/2024
11/13/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date10/28/2024
12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown